MathSciNet Relay Station
MathSciNet bibliographic data
MR931533 (89j:46025) 46E15 (32A35 32H10 46J15)
Zhu, Ke He The Bergman spaces, the Bloch space, and Gleason's problem. Trans. Amer. Math. Soc. 309 (1988), no. 1, 253–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement